| Catalog Number |
NOD10LPT |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2026, the patient was prepped for a drainage catheter placement procedure using the navarre opti drain through an ultrasound guided percutaneous drainage procedure for ascites.Prior to the procedure, it was observed that the length of the trocar needle was shorter than the associated drainage catheter.The procedure was completed using another device.There was no patient contact.